MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information was not provided were intentionally left blank.Physio-control evaluated the customers device and was unable to duplicate the reported issue.After tightening the battery pins and nuts on the backside as a precaution, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.
 
Event or Problem Description
The customer contacted physio-control to report that their device turned off twice during a call.In this state the device would not be able to deliver defibrillation therapy if needed.There was no report of any adverse effect to the patient as a result of the reported issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control evaluated the device download information and verified that the device unexpectedly lost power twelve times on the event date.The cause of the reported issue is unknown.Section h10/h11 additional mfg narrative of the initial medwatch report indicated: physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information was not provided were intentionally left blank.Physio-control evaluated the customers device and was unable to duplicate the reported issue.After tightening the battery pins and nuts on the backside as a precaution, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.Section h10/h11 additional mfg narrative of the initial medwatch report should indicate: physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information was not provided were intentionally left blank.Physio-control evaluated the customers device and was unable to duplicate the reported issue.The battery pins and nuts on the backside were inspected and in acceptable condition and tight.Proper device operation was observed through functional and performance testing and the device was returned to the customer for use.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9558877
Report Number0003015876-2020-00047
Device Sequence Number2245959
Product Code MKJ
UDI-Device Identifier00883873979419
UDI-Public00883873979419
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2019
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1